Aa
A
A
A
Close
Pregnancy Community
72.3k Members
Avatar universal

Progesterone Supplements

Have any of you used these?  And what were your side effects?  I'm taking supplements daily until AF comes (Hopefully AF WON'T come) and I've been feeling nauseous and crampy, but I'm not sure if these are side effects from the progesterone or what.  Anyone else experience something similar?
20 Responses
593810 tn?1251226630
What kind of progesterone are you taking. I'm taking a vaginal cream called Crinone. I feel pretty good with it. Just extra tired than before i was taking it.
554628 tn?1362781519
i took prometriem for the first 13 wks of my pregnancy and i was very tired
143123 tn?1274304425
Same here, I'm on prometriem for another week (until 14 weeks of my pregnancy) and the only side effects I have is being very tired.  
Avatar universal
I'm also taking Crinone.  I have been extra tired, but I've also been nauseous.  And sorry to be gross here, but I've also had diarrhea on and off for a couple days.  I'd love to be pregnant. . . But I guess because I'm on Crinone, I'm not sure what I can attribute these symptoms to.
342988 tn?1299785956
i took the suppositories and i was bloated, tired all day long and grumpy.
Avatar universal
Sounds like no one was nauseous on the suppositories.  Dare I hope?
Have an Answer?
Top Pregnancy Answerers
13167 tn?1327197724
Austin, TX
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Get information and tips on how to help you choose the right place to deliver your baby.
Get the facts on how twins and multiples are formed and your chance of carrying more than one baby at a time.
Learn about the risks and benefits of circumcision.
What to expect during the first hours after delivery.
Learn about early screening and test options for your pregnancy.
Learn about testing and treatment for GBS bacterium.